# SDR SWAA2023030697194

- Difficulty date: January 31, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2023-99056<[01] RADIOMETER PHOTOMETER TOOL USED PN: XRP-3000; SN: 1998072; DUE DATE: 03-MAY-23;[02] REPAIRED FWD CORNER SCUFF PLATE OF FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) ( 4 ) TO ( 7 ) AND BAC 5975. TOOL USED DIGITAL CALIPER P/N:500-196-30;S/N:A21033429;DUE DATE:30/NOV/23. SEE INDIVIDUAL SIGN OFF BELOW.;[03] JOB TASK COMPLETED.
